MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; DRAPE,MINOR PROC,6X6 FEN, STER

MEDLINE INDUSTRIES INC.; DRAPE,MINOR PROC,6X6 FEN, STER
Catalog Number DYNJP2492
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unidentified procedure, the blue foam on the drape shred off of the drape and fell into the surgical site.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further patient, product, procedural, or retrieval details to the manufacturer.No sample has been received for evaluation.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified procedure, the blue foam on the drape shred off of the drape and fell into the surgical site.

Common Device Name
DRAPE,MINOR PROC,6X6 FEN, STER
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key7489595
Report Number1423395-2018-00024
Device Sequence Number19186679
Product Code PUI
UDI-Device Identifier10080196736522
UDI-Public10080196736522
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP2492
Device Lot Number(10)39917100010
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2018
Initial Report FDA Received Date05/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;